MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/090CZ
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the product, the pilot balloon got detached from the inflation line.No patient injury.No additional information is available.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated h10: device evaluation: 13 not used (not opened) unit packs 101/860/090cz bluselect 9.0, suctionaid, cuffed, non-fen were received in plastic bag for investigation.10001429-006 infl.Line s/assy soft-seal 9mm is assembled in smiths medical tijuana therefore secondary investigation object was created with purpose to capture component investigation.Similar customer complaints have been recently received therefore internal non-conformity report ncr-000928 was created with purpose to evaluate this issue.Smiths medical tijuana site confirmed that no more physical complaint samples are needed for investigation therefore sample is kept in smiths medical czech republic.The cause of the reported problem could not be determined.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.Similar customer complaints have been recently received therefore internal non-conformity report ncr-000928 was created with purpose to evaluate this issue.

Brand Name
PORTEX TUBES BLUSELECT
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key14043774
Report Number3012307300-2022-05970
Device Sequence Number12210407
Product Code BTO
UDI-Device Identifier15019517076172
UDI-Public15019517076172
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/860/090CZ
Device Catalogue Number101/860/090CZ
Device Lot Number4138175
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown